Can adderall cause heart problems?
Asked: 2018-05-08 23:17:00
Answered: 2018-05-12 08:23:39
As long as you are taking the adderall dosage the dr prescribes you. You should not have any problems with the drug, adderall effects the your weight loss. Like my dr told me, use it like I tell you to and you wont have any serious side affects.
Answered: 2018-05-09 03:13:06
Adderal is only supposed to be an issue for people with heart-conditions that were exsisting prior to taking it. I've never heard Adderall causing an enlarged heart by a I am not a Dr.
Answered: 2018-05-10 06:39:49
As a college student I do a lot of research and I read a case study on a young kid that died from the same issue and was on Adderall. However it is believed that the Adderall was not the main cause of the kids heart condition.
Answered: 2018-06-03 10:00:35
Adderall is extremely dangorus. Kids are taking it to stay awake and focused but what they arent understanding is that adderall raises blood pressure and hear rate, over time, this may damage or weaken pars of the cardiovascular system in the body, which includes the heart, lungs, arteries, and veins. Causing things like hypertension, or high blood pressure, and tachycardia. Also possible lung damage, seizures, stroke, heart attack. Life seems like a pretty big thing to lose over a few lbs or a test you have to cram for. I suggest you go to
to help you find a rehab center and get off that stuff as soon as you can.
Answered: 2018-05-21 17:43:54
Yes, chemicals can hurt your heart. You should look into some alternative therapy or alternative medicines to help you with whatever you are taking adderall for.
Answered: 2018-06-02 19:03:07